# SDR 9515849752

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Frame
- Condition: Corroded
- Location: Fs 1072
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION IN THE AFT PRESSURE BULKHEAD FRAME FS 1072 FROM LONGERON 17L TO THE CUSP.  REPAIRED FRAME (P/N 5910163-73), PER EA 97-101982.
